Search health advice

Question

Posted by: | 10/03/2019

Q
Eusation tube disfunction

my daughter has been diagnosed with eusation tube disfunction, after sinusitis. She was prescribed ibprofen . After six weeks she is depressed and complaining of ear loss tinnitis pressure in head.we have been back to the doctors twice and have been told its a matter of time. but her symptoms do not improve. would a course of antibiotics help.

EXPERT’S REPLY

Posted 13/03/2019

A
Good day,

If your daughter is complaining of hearing loss and tinnitus, I would strongly recommend seeing an Ear, Nose and Throat specialist if you haven't already, as well as have her hearing assessed by an Audiologist. Problems with her Eustachian tube and sinuses can lead to middle ear fluid build up which often causes hearing loss and tinnitus. However, if it is managed timeously the problem is often temporary.

Kind regards
Minette
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Advertisement

POLL

%
Thank you for participating

%
Thank You for subscribing!